Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytic group kernels and Lie algebra kernels


Author: R. A. Macauley
Journal: Trans. Amer. Math. Soc. 95 (1960), 530-553
MSC: Primary 22.50
DOI: https://doi.org/10.1090/S0002-9947-1960-0122908-6
MathSciNet review: 0122908
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theory of Lie groups, Princeton, 1946.
  • [2] S. Eilenberg and S. MacLane, Cohomology theory in abstract groups. I, Ann. of Math. vol. 48 (1947) pp. 51-78. MR 0019092 (8:367f)
  • [3] -, Cohomology theory in abstract groups. II, Ann. of Math. vol. 48 (1947) pp. 326-341. MR 0020996 (9:7c)
  • [4] G. Hochschild, Group extensions of Lie groups, Ann. of Math. vol. 54 (1951) pp. 96-109. MR 0041858 (13:12b)
  • [5] -, Group extensions of Lie groups II, Ann. of Math. vol. 54 (1951) pp. 537-551. MR 0043789 (13:318d)
  • [6] -, The automorphism group of a Lie group, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 209-216. MR 0045735 (13:624e)
  • [7] -, Lie algebra kernels and cohomology, Amer. J. Math. vol. 76 (1954) pp. 698-716. MR 0063362 (16:109b)
  • [8] -, Cohomology classes of finite type and finite dimensional kernels for Lie algebras, Amer. J. Math. vol. 76 (1954) pp. 763-778. MR 0065547 (16:443a)
  • [9] K. Iwasawa, On some types of topological groups, Ann. of Math. vol. 50 (1949) pp. 507-558. MR 0029911 (10:679a)
  • [10] A. Malcev, On the simple connectedness of invariant subgroups of Lie groups, C. R. (Doklady) Acad. Sci. URSS (N.S.) vol. 34 (1942) pp. 10-13. MR 0007424 (4:135b)
  • [11] L. Pontrjagin, Topological groups, Princeton, 1946.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.50

Retrieve articles in all journals with MSC: 22.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0122908-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society